# SDR AALA20160818002

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 48,328 hours, 23,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21342
- Condition: Discharged
- Location: Emergency Lights
- Part time: 15,695 hours, 6,893 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY PATH LIGHTS ARE DIM WHEN TESTING WITH PACK AB5-3.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-60-98. OPERATIONAL CHECKED NORMAL.
